Complexity of networks (Reprise)
Article first published online: 1 DEC 2011
Copyright © 2011 Wiley Periodicals, Inc.
Volume 17, Issue 3, pages 50–61, January/February 2012
How to Cite
Standish, R. K. (2012), Complexity of networks (Reprise). Complexity, 17: 50–61. doi: 10.1002/cplx.20393
- Issue published online: 11 JAN 2012
- Article first published online: 1 DEC 2011
- Manuscript Accepted: 22 JUL 2011
- Manuscript Received: 30 APR 2011
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!